Re: HELP!! Do I need to taper? « Reply #11 on: August 28, 2019, 07:04:41 pm »
Not trying to scare you but I was only on Klonopin for 10 days and my doctor wouldn’t allow me to do an Ashton taper because I was only on for such a short time.
I was hooked by day 7, unknowingly, when I took half a dose one night and woke up with heart palps. Damn pills nearly killed me when I quit after a rapid taper that was basically a CT.
It’s been over 15 months and I’m nowhere near healed.
I’ve come to realize, however, that I am in the extreme minority. You’ll probably be fine though.
2/08: Adverse reaction to 9 days of Saw Palmetto extract for hair loss (PFS)
Klonopin: .25mg PRN 2/08-7/08
Drug free for 9+ years, life was great
4/19: Severe ear infection, temporarily deaf, tinnitus – rx Augmentin
4/26-5/1: Steroid taper pack
4/26-5/5: Rx Klonopin .5mg nightly by ENT for insomnia/tinnitus (heart palps on Day 7 with .25mg, dependent in a week?!)
5/6: Cut to .25 mg (cut 1mg tabs into quarters) – BAD symptoms. Run to GP for help
5/10: Cut to .125mg (per GP advice) – even worse symptoms, bad advice from doc
5/13: Jumped. WAY TOO SOON. HELL. Should’ve reinstated, basically CT. Didn’t have sufficient supply, GP wouldn’t prescribe more. Wrongly assumed short use would be short WD